| Model Number |
7300 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
11/06/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during an acessa procedure on (b)96) 2024, the coagulation function was not burning correctly and the puncture site continued to bleed.The bleeding was from the fibroid being treated and the amount of blood could not be specified.Bleeding was stopped with a separate monopolar instrument.The procedure was completed and the patient was doing fine.No other additional intervention was required.No other information available.
Additional Manufacturer Narrative
A device history record (dhr) unavailable at the time of this report.A follow up will follow with the information when available.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
Additional Manufacturer Narrative
Device was returned for investigation: visual inspection was conducted, and there were no signs of physical damage.Functional testing was conducted, and there is electrical continuity between the distal mandrel and the rf pin.Additionally, the ablation and coagulation were compared with an "engineering for use" unit and the performance of both disposables was consistent, even the temperature during the coagulation was reviewed, and everything worked as intended.Additionally, a dissection test was conducted and all the internal components were in good condition, nothing abnormal was observed.Hence the complaint cannot be confirmed.This observation will be monitored and trended.A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.